# SDR SWAA2022031841478

- Difficulty date: August 28, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 61,359 hours, 36,009 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E I/B OF #3 FLAP TRACK; PANEL SUPPORT BRACKET AT AFT SPAR IS BROKEN. / REMOVED AND REPLACED PANEL SUPPORT CLIP AT LH WING T/E I/B OF #3 FLAP TRACK AT AFT SPAR. REF B737 SRM 51-40-02 AND DWG 115A2001 REV-
